I have been taking Warfarin about nine months, these complaints continue. Daily activities wear me out quickly. Any help for this? Last month I learned I have early stages of CHF. Does Warfarin have any effect on that condition?
18 Dec 2011
I have been on warfrain 5 months. Want to eat more. Have gained 6 ilb. Yes, I get tired easly. I take multi vit and minerals that don't contain Vit K. Also, I hate to tell you, but I am loosing my hair some. I keep seeking advice on this problem. And I hope someone out there has some advice on hair loss. I am also on warfrain the rest of my life. Don't like it , but this is life. Good luck and I am praying for you!
19 Dec 2011
Hi jmac - My mother is on Coumadin and is tired a lot of the time, but I'm sure its related to the state of constant afib. That's tough on the heart, which can make you tired. Whenever I ask the Dr. about this, he says its her enlarged heart (which happens anyway as we get older, but hers is worse) that causes the fatigue, not the med. She couldn't take the Pradaxa. It made her sick to her stomach, so glad its working for you. Do you have more energy?
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother is in congestive heart failure and renal failure (approx.35% function in both) and she has developed severe joint pain. They started her on ...
3 answers • 14 Oct 2009
One day I came down with congestive heart failure and upon looking at my heart, they said it was damaged as bad as if I were shooting major drugs for ...
1 answer • 15 Apr 2010
My 89 year old mother has been in severe pain from arthrithis and was recently hospitalized with Congestive Heart Failure. She is mostly bed ridden ...
2 answers • 21 May 2011
... weeks ago with Atrial fib. this came on gradually over 1 week. I'm starting to have the same feelings again and I plan to visit my internist ...
1 answer • 30 Sep 2013
I have been a heavy drinker for years in which I recently learned has caused me to have congestive heart failure, cardiomyopathy, and the possible ...
2 answers • 14 Jul 2014